# SDR ABXA9600039

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9754944
- Condition: Improper Repair
- Location: Bs 1160-1180
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED STATIONS 1160-1180, LONGERONS 32R-34R, FUSELAGE SKIN HAS A 5.5 INCH BY 3.5 INCH CUT-OUT FROM PREVIOUS REPAIR.  REPAIRED STATIONS 1160-1180 FUSELAGE SKIN AND TITANIUM DOUBLER CUT-OUT AT THE AFT LOWER CARGO COMPARTMENT FORWARD DOOR AREA IAW ABX REA D853-12875MR.
